# SDR 2024FA0000788

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: General aviation
- Aircraft: N771ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2881036
- Aircraft time: 6,066 hours
- Engine: Lyc IO360B4A
- Engine time: 6,004 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980170
- Condition: Broken
- Location: Engine
- Part time: 754 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FUEL INJECTOR LINE FAILED DIRECTLY AFTER THE FERRULE ON THE NOZZLE END OF THE LINE. THE LINE BROKE CLEANLY.
